View Full Version : Fever, stress and ritalin la


SomeKindOfNone
08-30-14, 01:58 PM
Hi, been having some problems last week, it started with me having a fever last weekend, soar throat and all that. I then got better beginning of the week but my body was still fighting a skin infection, the whole week ive been a bit stressed out, dizzy and my legs felt light, been on 40 mg of ritalin la the whole time like i'm used to, and was wondering if it was the ritalin causing the dizzieness, headaches and whatnot. been a stressfull week with no real routine and experienced only side effects from the meds. I'm a bit uncomfortable taking it now.

any thoughts would be greatly appreciated.

dvdnvwls
08-30-14, 04:11 PM
Was the medication working fine before? If so, it's very likely that you're dehydrated from being sick. Dehydration on Ritalin feels like that.

SomeKindOfNone
08-30-14, 05:18 PM
well before the fever, it wasn't working great but I had no side effects at least.
been drinking so much water since I started on meds (dry mouth and all)
guess I'll have to drink even more while being sick.
Could I really have been suffering from dehydration the last 4 days? I've been drinking so much water.
skipped my pill today and feel fine, maybe I should lower the dose?